# SDR ASAA2013082295872

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 17,662 hours, 5,318 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE FAULT,  ACFT GROUNDED. RESET IAW QRH.
